# SDR SWAA2024041060871

- Difficulty date: March 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 500I AFT FACE AT LEVEL STR 28R AT FWD CARGO COMPARTMENT 2024-165863<[01] REPLACED ANGLE LOCATED BS 500I AFT FACE AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02;ITEM 9;DWG 143A7902 SHEET 160 REV B.SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
